Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 742956, 9 pages
http://dx.doi.org/10.1155/2014/742956
Research Article

Adaptive Synchronization of Complex Networks with Mixed Probabilistic Coupling Delays via Pinning Control

School of Electronics Information Engineering, Taiyuan University of Science and Technology, Shanxi 030024, China

Received 26 February 2014; Accepted 22 June 2014; Published 15 July 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Jian-An Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-An Wang, “Adaptive Synchronization of Complex Networks with Mixed Probabilistic Coupling Delays via Pinning Control,” Journal of Applied Mathematics, vol. 2014, Article ID 742956, 9 pages, 2014. https://doi.org/10.1155/2014/742956.